# SDR ABXA9700231

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 992341014
- Condition: Cracked
- Location: Bs 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER FUEL TANK UPPER ATTACH ANGLE WAS FOUND CRACKED AT STATION 655 LBL, NR BF-422.  THE ANGLE WAS REPLACED IAW DC-9 SRM AND REA D957-17305-MR.
